# SDR AALA202304041171

- Difficulty date: March 22, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 72,026 hours, 32,680 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo
- Part number: C203740002
- Condition: Defective
- Location: Zone 700 - Gears
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER PUSHBACK AND ENGINE START, LEFT SIDE BRAKES WOULD NOT RELEASE FOR TAXI. SHUTDOWN ENGINES, THEN ABLE TO GET LEFT SIDE TO "0" FOR TOWING. 800 PSI ON TRIPLE INDICATOR. **SUPPLEMENTAL REPORT FOR AALA202303241171: MAINTENANCE REPLACED THE #1 AND #2 BRAKE NORMAL BRAKE SERVOS PER AMM 32-42-48. (AALA202304044199) ALSO REPLACED THE #1 AND #2 BRAKE NORMAL BRAKE SAFETY VALVES PER AMM 32-42-36. (AALA202304045457, AALA202304040339) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED INCLUDING A TAXI CHECK. ** (CLOSED)
